Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 31, Issue 1, 1995
Metadata
 

Automorphisms of the Extended Affine Root System and Modular Property for the Flat Theta Invariants
Ikuo Satake
pp. 1–32
Abstract | Full-Text PDF (2334 KB) | Metadata

On Types of Quasifree Representations of Clifford Algebras
Toshiki Murakami and Shigeru Yamagami
pp. 33–44
Abstract | Full-Text PDF (1172 KB) | Metadata

Fibrewise Compactly-Generated Spaces
Ioan M. James
pp. 45–61
Abstract | Full-Text PDF (1980 KB) | Metadata

Representations of Unitary Groups and Free Convolution
Philippe Biane
pp. 63–79
Abstract | Full-Text PDF (1814 KB) | Metadata

On Semi-Positivity and Filtered Frobenius Crystals
Shinichi Mochizuki
pp. 81–94
Abstract | Full-Text PDF (1917 KB) | Metadata

General Existence Theorems for Orthonormal Wavelets, an Abstract Approach
Larry Baggett, Alan L. Carey, William Moran and Peter Ohring
pp. 95–111
Abstract | Full-Text PDF (2042 KB) | Metadata

On Some Derivations of Lie Algebras Related to Galois Representations
Hiroshi Tsunogai
pp. 113–134
Abstract | Full-Text PDF (2058 KB) | Metadata

Quotients of Abelian Surfaces
Hisao Yoshihara
pp. 135–143
Abstract | Full-Text PDF (964 KB) | Metadata

Equivariant Surgery Theory: Construction of Equivariant Normal Maps
Masaharu Morimoto
pp. 145–167
Abstract | Full-Text PDF (2760 KB) | Metadata

Perturbation Formulas for Traces on C*-algebras
Frank Hansen and Gert K. Pedersen
pp. 169–178
Abstract | Full-Text PDF (811 KB) | Metadata